Browse Title Index


 
Issue Title
 
Volume 18, Number 1, March 2013 A GENERAL ITERATIVE METHOD FOR VARIATIONAL INCLUSION PROBLEMS AND FIXED POINT PROBLEMS IN HILBERT SPACES Abstract   PDF
Ying Liu
 
Volume 16, Number 4, December 2011 A GENERAL ITERATIVE METHOD WITH STRONGLY POSITIVE OPERATORS FOR EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS IN HILBERT SPACES Abstract   PDF
Qiao-Li Dong, Bin-Chao Deng, Ming Tian
 
Volume 23, Number 2, June 2018 A GENERAL THEOREM ON THE FUZZY STABILITY OF A CLASS OF FUNCTIONAL EQUATIONS INCLUDING QUADRATIC-ADDITIVE FUNCTIONAL EQUATIONS Abstract   PDF
Yang-Hi Lee, Soon-Mo Jung
 
Volume 11, Number 2, June 2006 A GENERALIZATION OF ASCOLI-ARZELA THEOREM WITH AN APPLICATION Abstract   PDF
Yi-Bin Xiao, Jong Kyu Kim, Nan-Jing Huang
 
Volume 20, Number 4, December 2015 A GENERALIZATION OF CARISTI KIRK’S THEOREM FOR COMMON FIXED POINTS ON G-METRIC SPACES Abstract   PDF
Shaban Sedghi, Nabi Shobkolaei, Seyed Hasan Sadati
 
Volume 19, Number 3, September 2014 A GENERALIZATION OF GERAGHTY'S THEOREM IN PARTIALLY ORDERED G-METRIC SPACES AND APPLICATION TO ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
Zeid I. AL-Muhiameed, M. Bousselsal, M. Laid Kadri, Sidi Hamidou Jah
 
Volume 7, Number 1, March 2002 A GENERALIZATION OF THE HYERS-ULAM-RASSIAS STABILITY OF THE POPOVICIU FUNCTIONAL EQUATION Abstract   PDF
Tiberiu Trif
 
Volume 22, Number 2, June 2017 A GENERALIZED CONTRACTION PRINCIPLE WITH CONTROL FUNCTION ON M-METRIC SPACES Abstract   PDF
Hossein Monfared, Mahdi Azhini2, Mehdi Asadi
 
Volume 20, Number 2, June 2015 A GENERALIZED QUASI-RESIDUAL PRINCIPLE IN REGULARIZATION FOR A SOLUTION OF A FINITE SYSTEM OF ILL-POSED EQUATIONS IN BANACH SPACES Abstract   PDF
Nguyen Tuan Buong, Nguyen Thi Thu Thuy, Tran Thi Hong Huong
 
Volume 14, Number 2, June 2009 A HALF SPACE BOUNDARY VALUE PROBLEM OF A THERMOELASTIC SOLID WITH MICROSTRUCTURE Abstract   PDF
Ion Al. Craciun, Corneliu Munteanu
 
Volume 22, Number 4, December 2017 A HIGH ORDER ITERATIVE SCHEME ASSOCIATED WITH A DIRICHLET-ROBIN PROBLEM FOR A NONLINEAR CARRIER EQUATION IN THE ANNULAR MEMBRANE Abstract   PDF
Le Huu Ky Son, Doan Thi Nhu Quynh, Le Thi Phuong Ngoc, Nguyen Anh Triet
 
Volume 15, Number 4, December 2010 A HILBERT-TYPE INTEGRAL INEQUALITY IN THE FINITE INTERVAL Abstract   PDF
Bicheng Yang
 
Volume 18, Number 4, December 2013 A INTEGRAL EQUATION RELATED TO THE MACROECONOMIC MODELS Abstract   PDF
Tran Minh Thuyet, Le Thi Phuong Ngoc, Nguyen Thanh Long
 
Volume 13, Number 5, December 2008 (Special Issue) A KKM PRINCIPLE AND EPSILON-FIXED POINT THEOREMS IN EPSILON-HYPERCONVEX METRIC SPACES Abstract   PDF
Hui-Li Zhang
 
Volume 22, Number 3, September 2017 A MODIFIED GRADIENT PROJECTION ALGORITHM FOR VARIATIONAL INEQUALITIES AND RELATIVELY NONEXPANSIVE MAPPINGS IN BANACH SPACES Abstract   PDF
Ying Liu, Yuping Cui
 
Volume 10, Number 1, March 2005 A MULTIPLICITY RESULT FOR NONLINEAR ELLIPTIC HEMIVARIATIONAL INEQUALITIES BELOW THE 1ST EIGENVALUE Abstract   PDF
George Smyrlis
 
Volume 9, Number 2, June 2004 A NECESSARY AND SUFFICIENT CONDITION FOR THE EXISTENCE OF POSITIVE SOLUTIONS TO A CLASS OF SINGULAR SECOND-ORDER BOUNDARY VALUE PROBLEMS Abstract   PDF
Zhaocai Hao, Jong Kyu Kim
 
Volume 20, Number 3, September 2015 A NEW EXPLICIT ITERATIVE ALGORITHM FOR SOLVING SPLIT VARIATIONAL INCLUSION PROBLEM Abstract   PDF
Cuijie Zhang, Zhihui Xu
 
Volume 7, Number 2, June 2002 A NEW GENERALIZED PERTURBED TAYLOR'S FORMULA Abstract   PDF
Nenad Ujevic
 
Volume 22, Number 4, December 2017 A NEW ITERATIVE ALGORITHM FOR GENERALIZED SPLIT EQUILIBRIUM PROBLEM IN HILBERT SPACES Abstract   PDF
Shenghua Wang, Xiaomin Liu, Young Seon An
 
Volume 25, Number 3, September 2020 A NEW MODIFIED PROXIMAL POINT ALGORITHM FOR A FINITE FAMILY OF MINIMIZATION PROBLEM AND FIXED POINT FOR A FINITE FAMILY OF DEMICONTRACTIVE MAPPINGS IN HADAMARD SPACES Abstract   PDF
Jinfang Tang, Jinhua Zhu, Shih-sen Chang, Min Liu, Xiaorong Li
 
Volume 24, Number 3, September 2019 A NEW REPRESENTATION OF TRANSCENDENT FUNCTIONS OF PSEUDO-DUAL-QUATERNIONIC VARIABLES Abstract   PDF
Ji Eun Kim
 
Volume 10, Number 1, March 2005 A NEW RESULT ON EQUATION F''' + FF'' + X(1-F'2) = 0 ARISING IN BOUNDARY LAYER THEORY Abstract   PDF
Guang Chong Yang, Jian Li
 
Volume 12, Number 1, March 2007 A NEW RESULT TO THE FALKNER-SKAN EQUATION ARISING IN BOUNDARY LAYER THEORY Abstract   PDF
Gaoxun Zhang, Lili Shi
 
Volume 14, Number 2, June 2009 A NEW SPECTRUM FOR NONLINEAR OPERATORS IN BANACH SPACES Abstract   PDF
Alessandro Calamai, Massimo Furi, Alfonso Vignoli
 
26 - 50 of 1091 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)